# SDR SWIA2020020348129

- Difficulty date: January 15, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clamp
- Condition: Cracked
- Location: Gas Spring
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR TO ACCESS GOUGE DAMAGE ON AFT LUG 27, FOUND AFT HANDRAIL GAS SPRING FITTING CLAMP CRACKED REQUIRING REMOVAL AND REPLACEMENT.   (C-CHECK) RO 1/29/2020   REMOVED AND REPLACED WITH NEW PAX DOOR AFT HANDRAIL GAS SPRING FITTING CLAMP. REF. CRJ 200 AMM.
